# SDR SWAA2022022116278

- Difficulty date: July 8, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB BRACKET CRACKED AT LH FWD WING ROOT OUTBD OF STR 19L STA 500D / REMOVED AND REPLACED WITH SERVICEABLE FRAME AT LH FWD WING ROOT OTBD OF STR19L STA 500D IAW SRM 51-40-02-0G-0; DWG # 116A3118; 116A3110; 116A3010
